# SDR ASOA2013013102936

- Difficulty date: January 15, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 10,170 hours, 6,689 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 752
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE WALL SEAT TRACK AT FS 752.50 ON LT SIDE CORRODED.  REMOVED DAMAGED SEAT RAIL AT FS 744.15 TO FS 761.85 LT SIDE.  INSTALLED A NEW SERVICEABLE SEAT RAIL IAW AMM 53-00-49-000-801/400-804 (A01) AND IPC 53-00-49, FIG 1.
